# SDR CA110518002

- Difficulty date: May 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 23,257 hours
- Engine: Pwa PT6T3B
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 204011121009G
- Condition: Unserviceable
- Location: Blade Bolt Bore
- Part time: 1,196 hours
- Component: Mr Hub, Bell, 212540001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRED UT INSPECTION SHOWED CRACK INDICATIONS. GRIP WAS SENT TO MFG FOR EVALUATION. EVALUATION AS FOLLOWS, "GRIP WAS SENT IN FOR UT INSP FOR CRACK INDICATION, INSPECTED WITH BUSHINGS INSTALLED & REMOVED.  INSPECTED BORES FOR DIAMETER AND FOUND LOWER TANG BORE 2.9015 HAS SCORING, UPPER TANG BORE 2.936 NO DAMAGE. PLEASE EVALUATE DISCREPANT BORE SIZE AND CONFIRM IF GRIP IS CANDIDATE FOR MFG OF OVERSIZE BUSHING REPAIR.  GRIP IS MARKED AS FM ON DATA TAG.  SUBJECT GRIP IS NON-REPAIRABLE DUE TO PREVIOUSLY OVER-SIZED BUSHING IS LARGER THAN APPROVED REPAIR ALLOWS. DO NOT RETURN TO SERVICE.
